Option pricing in a hidden Markov model of the short rate with application to risky debt evaluation
by Alessandro Ramponi, Sergio Scarlatti
International Journal of Risk Assessment and Management (IJRAM), Vol. 11, No. 1/2, 2009

Abstract: Following the path initiated by Merton (1973), we study the option pricing problem in an economy with stochastic interest rates. We model the short rate dynamic by a diffusion process whose parameters are modulated by an underlying Markov process with jumps, as in Landen (2000). By exploiting the change of numeraire technique we obtain, under some assumption, a simple and easy to use call pricing formula which we then apply to the evaluation of risky debts so enlarging the flexibility of previous results obtained by Shimko et al. (1993). We also provide a detailed numerical study of call prices and credit spreads for a straightforward but interesting extension of the Vasicek dynamic included in our model.

Online publication date: Mon, 22-Dec-2008

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Risk Assessment and Management (IJRAM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com